International Journal of Scientific and Research Publications

IJSRP, Volume 11, Issue 9, September 2021 Edition [ISSN 2250-3153]


Urticaria and Angioedema due to Suspected Induction by Systemic Steroid Drugs
      Rezky Darmawan Hatta, Kristo A. Nababan
Abstract: Corticosteroids are commonly used in the medical specialty of dermatology because of their anti-inflammatory and immunosuppressive effects. Skin hypersensitivity reactions have also been reported with systemically administered corticosteroids. Most of these skin reactions are widespread at presentation, including generalized dermatitis and urticarial reactions. We presented a case of a 25-year-old woman with shortness of breath accompanied by complaints of red bumps on the neck, trunk, back, stomach, hands and feet since 1 day ago. On examination of the dermatological status, it was found in the anterior thoracic region, posterior thoracic region, abdominal region, superior extremity region, and inferior extremity region.

Reference this Research Paper (copy & paste below code):

Rezky Darmawan Hatta, Kristo A. Nababan (2021); Urticaria and Angioedema due to Suspected Induction by Systemic Steroid Drugs; International Journal of Scientific and Research Publications (IJSRP) 11(9) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.11.09.2021.p11714
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.